MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; ELEOS TIBIAL POLY SPACER 8MM

ONKOS SURGICAL ELEOS; ELEOS TIBIAL POLY SPACER 8MM
Model Number 25001208E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient scheduled a revision surgery on (b)(6) 2022 for a poly swap after having a distal femoral replacement surgery on (b)(6) 2021.The revision surgery was cancelled and has not been rescheduled.It was cancelled due to alleged patient illness.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-000031, 3013450937-2022-000032, 3013450937-2022-000033, 3013450937-2022-000034, 3013450937-2022-000035, 3013450937-2022-000036 and 3013450937-2022-000037.
 
Event or Problem Description
It was reported that the patient scheduled a revision surgery on (b)(6) 2022 for a poly swap after having a distal femoral replacement surgery on (b)(6) 2021.The revision surgery was cancelled and has not been rescheduled.It was cancelled due to alleged patient illness.No additional information regarding this adverse event has been provided.This record captures the eleos poly spacer.
 
Additional Manufacturer Narrative
It was reported on (b)(6) 2022 that a patient was scheduled to undergo a revision procedure to replace the eleos poly spacer component.The patient's primary surgery date was (b)(6) 2021.The following implants remain implanted in the patient: distal femur, distal femur axial pin, cemented stem, cemented stem extension, male-female midsection, tibial baseplate, tibial hinge, and tibial poly spacer.The revision procedure was cancelled due to alleged patient illness.Patient's medical and previous surgical history was not available for review.Details regarding patient compliance, activity levels, and trauma were unknown as well.A review of the work orders and sterilization batch release records for the products involved found no indication that the adverse event was a result of a manufacturing or sterilization nonconformance.As additional information regarding the alleged patient illness was not provided, a root cause could not be determined conclusively and it cannot be established whether an onkos device caused or contributed to the event.

Brand Name
ELEOS
Common Device Name
ELEOS TIBIAL POLY SPACER 8MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC
5677 airline road
arlington TN 38002
Manufacturer Contact
upasana basnet
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key13447635
Report Number3013450937-2022-00038
Device Sequence Number20108880
Product Code KRO
UDI-Device IdentifierB27825001070E0
UDI-PublicB27825001070E0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2020
Device Model Number25001208E
Device Catalogue Number25001208E
Device Lot Number1856898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1841268 ELEOS STEM EXTENSION, CEMENTED.; 1841268 ELEOS STEM EXTENSION, CEMENTED.; 25000009E ELEOS DISTAL FEMUR.; 25000009E ELEOS DISTAL FEMUR.; 25001070E ELEOS MALE-FEMALE MIDSECTION.; 25001070E ELEOS MALE-FEMALEMIDSECTION.; 25002111E ELEOS DISTAL FEMUR AXIAL PIN.; 25002111E ELEOS DISTAL FEMUR AXIAL PIN.; 25002203E ELEOS TIBIAL BASEPLATE.; 25002203E ELEOS TIBIAL BASEPLATE.; CS-17120-03M ELEOS CEMENTED STEM.; CS-17120-03M ELEOS CEMENTED STEM.; THSMWRS01M ELEOS TIBIAL HINGE W/ ROTATIONAL STOP.; THSMWRS01M ELEOS TIBIAL HINGE W/ ROTATIONAL STOP.
Patient Age82 YR
Patient SexUnknown